# SDR SWAA2020091812358

- Difficulty date: August 27, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS 767 - BS 787 RBL 3 WL 156.  REPAIRED IAW SRM 53-00-53-2R-2, LOCATION ON RAIL AT ACB BS 767 - BS 787 RBL 3 WL 156.  59042U 04SEP20.
